# SDR DHL2005781532

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 4 SLAT CRACKED AT I/B & O/B OF ACTUATOR ROD ATTACH POINT (IN LIGHTENING HOLE).  REMOVED AND REPLACED NR 4 SLAT WEB (RIBS) IAW B727 SRM 51-30-2, P/N 65-17276-9, PO441715 & P/N 65-17276 PO441715.
